Alert archive / North Dakota / River Flood Warnings in 2011

River Flood Warning 31, NWS Bismarck, ND

April 22, 2011Burleigh County, North Dakota

NWS Bismarck, ND issued this river flood warning at Apr 22, 2011, 12:21 PM CDT for Burleigh County, North Dakota. It took effect at Apr 23, 2011, 7:40 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 12:21 PM CDT (17:21 UTC)
In effect from
Apr 23, 2011, 7:40 AM CDT
Expired
Apr 24, 2011, 10:39 AM CDT
In force
27 hr
Issued by
NWS Bismarck, ND
Flood severity
Major

County Burleigh County, ND

The radar

The Bismarck radar (KBIS), 32 km from the middle of the area, began a volume at 17:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Apple Creek (ND) near Menoken (MENN8).

Action stage
13 ft
Minor stage
15 ft
Moderate stage
16 ft
Major stage
17 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06349500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WGUS43 KBIS 221721
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
1221 PM CDT FRI APR 22 2011

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MAJOR FLOODING IS
FORECAST.

.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS 
THE APPLE CREEK BASIN ON FRIDAY. THIS PRECIPITATION COMBINED WITH 
THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST TO CAUSE THE 
APPLE CREEK NEAR MENOKEN TO RISE ABOVE MINOR FLOOD STAGE OF 15.0 
FEET BY SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 17.0 FEET 
BY MONDAY. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT 
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER 
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB 
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND 
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED 
PRECIPITATION. 

NDC015-231721-
/O.NEW.KBIS.FL.W.0031.110423T1240Z-000000T0000Z/
/MENN8.3.RS.110423T1240Z.110425T1200Z.000000T0000Z.NR/
1221 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE APPLE CREEK NEAR MENOKEN
* FROM TOMORROW MORNING UNTIL FURTHER NOTICE
* AT 12PM FRIDAY THE STAGE WAS...12.5 FEET 
* MAJOR FLOODING IS FORECAST 
* FLOOD STAGE IS 15.0 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE
  TO RISE TO NEAR 17.0 FEET BY MONDAY EVENING.
* IMPACT...AT 17.0 FEET...INUNDATE LINCOLN ROAD AND A SMALLER 
  NUMBER OF HOMES.

&&


             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

APPLE CREEK RIVER BASIN
 MENOKEN      15 12.5 FRI 12 PM  14.9   16.6   17.0   17.0   16.7

$$
AYD
5 follow-up statements
917 
WGUS83 KBIS 230119
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
819 PM CDT FRI APR 22 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING CREEK IN NORTH 
DAKOTA...

  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY 
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MAJOR FLOODING 
IS FORECAST.

.ONE HALF TO ONE INCH OF PRECIPITATION IS FORECAST TO FALL ACROSS 
THE APPLE CREEK BASIN THROUGH FRIDAY EVENING. THIS PRECIPITATION 
COMBINED WITH THE MELTING OF SNOW ALREADY ON THE GROUND IS FORECAST 
TO CAUSE THE APPLE CREEK NEAR MENOKEN TO RISE ABOVE MINOR FLOOD STAGE 
OF 15.0 FEET BY SATURDAY MORNING...AND CONTINUE TO RISE TO NEAR 17.0 
FEET BY MONDAY. THIS FORECAST IS EQUALLY DEPENDENT ON SNOWMELT 
GENERATED RUNOFF...AMOUNT OF PRECIPITATION REALIZED OVER 
FRIDAY AND EARLY SATURDAY...AND THE ABILITY OF THE SOILS TO ABSORB 
MORE WATER. OVERALL THIS WILL BE A RAPIDLY EVOLVING EVENT AND 
THE CREEK FORECAST MAY CHANGE FREQUENTLY BASED ON OBSERVED 
PRECIPITATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC015-240119-
/O.CON.KBIS.FL.W.0031.110423T1240Z-000000T0000Z/
/MENN8.3.RS.110423T1240Z.110425T1200Z.000000T0000Z.NR/
819 PM CDT FRI APR 22 2011

THE FLOOD WARNING CONTINUES FOR
  THE APPLE CREEK NEAR MENOKEN.
* FROM SATURDAY MORNING UNTIL FURTHER NOTICE.
* AT 8:00 PM FRIDAY THE STAGE WAS 12.7 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MAJOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE BY SATURDAY MORNING 
  AND CONTINUE TO RISE TO NEAR 17.0 FEET BY MONDAY EVENING.
* IMPACT...AT 17.0 FEET...HISTORICALLY SPEAKING, AN ICE JAM NEAR THE 
  CONFLUENCE OF APPLE CREEK AND THE MISSOURI RIVER CREATED FLOOD 
  DAMAGE FOR MANY HOUSES AND PRAIRIE ROSE ELEMENTARY SCHOOL AND 
  BACKED WATER UP TO A STAGE OF 17 FT AT THE GAGE. FLOODING NOT 
  RELATED TO AN ICE JAM DOES INUNDATE LINCOLN ROAD AND A SMALLER 
  NUMBER OF HOMES.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SAT    SUN    MON    TUE    WED

APPLE CREEK RIVER BASIN
 MENOKEN      15 12.7 FRI 8 PM   16.2   16.8   17.0   16.8   16.5 

$$
278 
WGUS83 KBIS 231415
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
915 AM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY 
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR TO MODERATE 
FLOODING IS FORECAST. 

.RECENT PRECIPITATION COMBINED WITH MELTING SNOW IS FORECAST 
TO CAUSE THE APPLE CREEK NEAR MENOKEN TO RISE ABOVE FLOOD STAGE. 
THE RIVER COULD CREST NEAR 16 FEET BY MIDDAY MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC015-242015-
/O.EXT.KBIS.FL.W.0031.000000T0000Z-110427T1900Z/
/MENN8.2.RS.110424T1009Z.110425T0600Z.110427T0700Z.NR/
915 AM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE APPLE CREEK NEAR MENOKEN.
* UNTIL WEDNESDAY AFTERNOON.
* AT  8:00 AM SATURDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR TO MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TOMORROW AND CONTINUE TO
  RISE TO NEAR 16.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL 
  FALL BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING.
* IMPACT...AT 16.0 FEET...LARGE AMOUNTS OF FARMLAND FLOODS. HOUSES 
  NEAR APPLE CREEK BECOME THREATENED. APPLE CREEK ROAD BECOMES 
  COVERED WITH WATER ABOUT 100 FEET WEST OF BRIDGE.  OTHER 
  NORTH-SOUTH ROADS ACROSS APPLE CREEK ARE ALSO THREATENED WITH 
  CLOSURE.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

APPLE CREEK RIVER BASIN
 MENOKEN      15 12.9 SAT 8 AM   15.2   16.0   15.8   14.5   10.4

$$
KINNEY
211 
WGUS83 KBIS 232044
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
344 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY 
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR FLOODING IS
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY PUSH THE APPLE CREEK NEAR 
MENOKEN NEAR FLOOD STAGE EARLY TUESDAY MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC015-242044-
/O.EXT.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.1.RS.110426T0600Z.110426T0600Z.110426T1200Z.NO/
344 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE APPLE CREEK NEAR MENOKEN.
* UNTIL TUESDAY EVENING.
* AT  3:00 PM SATURDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...WATER FLOODS LOW LYING AREA IN THE IMMEDIATE
  VICINITY OF CREEK.

&&

             FLD  OBSERVED       FORECASTS (1PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

APPLE CREEK RIVER BASIN
 MENOKEN      15 12.9 SAT 3 PM   13.9   14.7   14.9   14.1   12.0

$$
058 
WGUS83 KBIS 240210
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
910 PM CDT SAT APR 23 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...

  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY 
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN...MINOR FLOODING IS
FORECAST.

.RUNOFF FROM RECENT RAIN AND SNOW MAY PUSH THE APPLE CREEK NEAR 
MENOKEN NEAR FLOOD STAGE EARLY TUESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC015-250210-
/O.CON.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.1.RS.110426T0600Z.110426T0600Z.110426T1200Z.NO/
910 PM CDT SAT APR 23 2011

THE FLOOD WARNING CONTINUES FOR
  THE APPLE CREEK NEAR MENOKEN.
* UNTIL TUESDAY EVENING.
* AT 9:00 PM SATURDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TUESDAY MORNING.
* IMPACT...AT 15.0 FEET...WATER FLOODS LOW LYING AREA IN THE IMMEDIATE
  VICINITY OF CREEK.

&&


             FLD  OBSERVED       FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME   SUN    MON    TUE    WED    THU

APPLE CREEK RIVER BASIN
 MENOKEN      15 12.9 SAT 9 PM   14.1   14.9   14.7   13.7   12.7 

$$
080 
WGUS83 KBIS 241539
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1039 AM CDT SUN APR 24 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  APPLE CREEK NEAR MENOKEN AFFECTING BURLEIGH COUNTY
FOR THE APPLE CREEK RIVER BASIN INCLUDING MENOKEN NO FLOODING IS 
OBSERVED OR FORECAST.

.A MODEST IN BANK RISE MAY CONTINUE INTO WEDNESDAY ON APPLE CREEK 
NEAR MENOKEN...BUT THE CREEK IS EXPECTED TO REMAIN BELOW THE 15 FOOT 
FLOOD STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC015-241609-
/O.CAN.KBIS.FL.W.0031.000000T0000Z-110427T0000Z/
/MENN8.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1039 AM CDT SUN APR 24 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE APPLE CREEK NEAR MENOKEN.
* AT 10:00 AM SUNDAY THE STAGE WAS 13.0 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 14.4 FEET 
  WEDNESDAY MORNING.

&&

             FLD  OBSERVED       FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME   MON    TUE    WED    THU    FRI

APPLE CREEK RIVER BASIN
 MENOKEN      15 13.0 SUN 10 AM  14.0   14.3   14.4   14.2   14.1

$$

KINNEY

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Apr 22, 9:45 AM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 22, 9:45 AM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
945 AM CDT FRI APR 22 2011

.UPDATE...
UPDATE MAINLY FOR WEATHER TRENDS.

&&

.DISCUSSION...
BASED ON TURNOVER TO SNOW IN THE FAR SOUTHWEST...THE SLIGHTLY
COOLER NAM SOLUTION LOOKS MOST ACCURATE IN THE SHORT TERM
REGARDING PRECIP TYPE. NAM ALSO VERIFYING WELL WITH QPF AMOUNTS
AND PLACEMENT THROUGH MID MORNING. NO SIGNIFICANT CHANGES TO
CURRENT WINTER HEADLINES AT THIS TIME...ALTHOUGH WILL BE
MONITORING CLOSELY. BIGGEST CHALLENGE WILL BE DETERMINING IF ANY
ADDITIONAL COUNTIES WOULD CREEP INTO WARNING CRITERIA. HEAVY
BANDED SNOW DIAGNOSTICS INDICATE POTENTIAL FOR SOME PRETTY HEAVY
SNOWFALL ACCUMULATIONS SOUTHWEST...WHERE IT WILL BE SNOWING THE
LONGEST INTO THIS EVENING. GENERAL 4-8 INCH AMOUNTS STILL LOOK
REASONABLE...BUT WOULD NOT BE SURPRISED TO SEE ISOLD AMOUNTS
APPROACHING A FOOT.

&&

.AVIATION...
SURFACE LOW PRESSURE CENTERED NEAR BUFFALO SD EXPECTED TO TRACK
EAST TODAY. MOIST SOUTHEAST UP SLOPE FLOW RESULTING IN VERY LOW
IFR CEILINGS AT KDIK...AND IFR CEILINGS AT KISN/KBIS/KMOT/KJMS. AS
THE LOW MOVES EAST TODAY...IFR CEILINGS WILL REMAIN...AND MODERATE
TO HEAVY SNOW WILL FALL AT KDIK...WITH VSBYS AROUND 1/2SM IN SNOW.
MIX OF RAIN AND SNOW AT KBIS/KMOT/KISN/KJMS THROUGH THE AFTERNOON
WITH VSBYS 2 TO 4 MILES IN RAIN/SNOW.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH THROUGH SUNDAY EVENING FOR NDZ018>020-031>037-
040>048-050-051.

WINTER WEATHER ADVISORY UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY
FOR NDZ017-019>021-034-035-042-045.

WINTER STORM WARNING UNTIL 1 AM CDT /MIDNIGHT MDT/ SATURDAY FOR
NDZ018-031>033-040-041-043-044.

&&

AVIATION...WAA
UPDATE...KINNEY
Hazardous weather outlook, Apr 22, 4:54 AM CDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT FRI APR 22 2011

NDZ001>005-009>013-022-023-025-231000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

RAIN CAN BE EXPECTED TODAY...POSSIBLY MIXING IN WITH SNOW AT
TIMES. THE RAIN MAY ALSO BECOME HEAVY AT TIMES THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ018-031>033-040-041-043-044-231000-
DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ017-019>021-034-035-042-045-231000-
MCKENZIE-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-
454 AM CDT FRI APR 22 2011 /354 AM MDT FRI APR 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTH CENTRAL NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT THROUGH EARLY TONIGHT.
PLEASE REFER TO WWW.WEATHER.GOV/BIS FOR FURTHER DETAILS.

A FLOOD WATCH IS IN EFFECT FOR ALL COUNTIES MENTIONED ABOVE EXCEPT
MCLEAN AND MCKENZIE THROUGH SUNDAY EVENING FOR MELTING OF RECENT
SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH FRIDAY
NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED. SPOTTERS AND COOPERATIVE
OBSERVERS ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE WITH
SNOWFALL TOTALS.

NDZ036-037-046>048-050-051-231000-
KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
454 AM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLOOD WATCH IS IN EFFECT THROUGH SUNDAY EVENING FOR MELTING OF
RECENT SNOW AND FORECAST OF HEAVY RAIN AND SNOW FRIDAY THROUGH
FRIDAY NIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Apr 22, 11:25 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
1125 AM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     SNOW             BOWMAN                  46.18N 103.39W
04/22/2011  E3.0 INCH        BOWMAN             ND   CO-OP OBSERVER

            STILL SNOWING HEAVY.

&&

LLP

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 3:31 AM CDTWinter Storm WarningBISAdams, Billings, Bowman, Dunn, Golden Valley, Hettinger and 2 more18 hr
Apr 22, 11:18 AM CDTRiver Flood WarningBISWard7 days
Apr 22, 11:33 AM CDTRiver Flood WarningBISMorton, Sioux47 hr
Apr 22, 12:13 PM CDTRiver Flood WarningBISEmmons46 hr
Apr 22, 12:31 PM CDTAreal Flood WarningBISBurleigh, Dickey, Emmons, Kidder, LaMoure, Logan and 2 more7 days
Apr 22, 1:07 PM CDTAreal Flood AdvisoryBISAdams, Billings, Bowman, Golden Valley, Grant, Hettinger and 5 more69 hr
Apr 22, 2:30 PM CDTRiver Flood WarningBISLaMoure21 hr

Nearby

River Flood Warnings in North Dakota, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.